MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 LATERALIZD HUM CUP DIA 36+3MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP

DEPUY FRANCE SAS - 3003895575 LATERALIZD HUM CUP DIA 36+3MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Model Number 4CHL336
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Osteolysis (2377); No Code Available (3191)
Date of Event 04/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Reason for revision: pain, lose and broken glenoid implants.Patient presented with pain.X-rays confirmed lysis of all glenoid components as well as one broken screw.Surgeon believes a fall some years ago that fractured the diaphysis might be responsible for misalignment of the humerus that is responsible for the lose glenoid components.All glenoid components were removed and a cta head was placed on the humeral component to facilitate with articulation in the joint.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received.The affected side involved was right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received stated that the metaglene component loosened on the glenoid surface and the inferior screw was broken.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary: following review of the information received, it was concluded that it was unlikely that a potential product issue was present.The complaint shall be entered onto the complaints database and monitored through trend analysis.Should further information be received, then the complaint shall be reviewed and further investigation completed as required.

Brand Name
LATERALIZD HUM CUP DIA 36+3MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10032879
Report Number1818910-2020-11794
Device Sequence Number3117260
Product Code KWS
UDI-Device Identifier10603295170457
UDI-Public10603295170457
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4CHL336
Device Catalogue Number4CHL336
Device Lot Number2317259
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2020
Supplement Date Received by Manufacturer05/08/2020
05/20/2020
08/03/2020
Initial Report FDA Received Date05/07/2020
Supplement Report FDA Received Date05/12/2020
05/27/2020
08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLENOID DIA 36; LATERALIZD HUM CUP DIA 36+3MM; METGLNE SCRW DIA 4.5X18MM SPH; METGLNE SCRW DIA 4.5X30MM SPH; METGLNE SCRW DIA 4.5X36MM THRD; METGLNE SCRW DIA 4.5X42MM THRD; STANDARD METAGLENE V3.2; GLENOID DIA 36; LATERALIZD HUM CUP DIA 36+3MM; METGLNE SCRW DIA 4.5X18MM SPH; METGLNE SCRW DIA 4.5X30MM SPH; METGLNE SCRW DIA 4.5X36MM THRD; METGLNE SCRW DIA 4.5X42MM THRD; STANDARD METAGLENE V3.2
Outcome Attributed to Adverse Event Required Intervention;